# SDR 2002UALA01071

- Difficulty date: June 23, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 43,776 hours, 23,611 cycles
- Engine: Ge CFM56*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6130446514
- Condition: Pinched
- Location: Apu
- Component: -
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED UNDER AMBER ALERT DUE TO THE ILLUMINATION OF APU FIRE WARNING LIGHT.  NORMAL LANDING.  INSPECTED APU COMPARTMENT AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  INSPECTED APU FIRE WARNING DETECTION SYSTEM AND FOUND PINCHED WIRES IN WIRE BUNDLE THAT GO TO PLUG D4816P.  REPLACED APU FIRE BOTTLE AND SQUIB.  REPLACED DAMAGED WIRE BUNDLE AND APU FIRE DETECTION SYSTEM CHECKED NORMAL.
